Generalized topological spaces via neutrosophic sets

N. Raksha Ben, G. Hari Siva Annam

Abstract


In this disquisition we have scrutinize about the traits of generalized topological spaces using neutrosophic sets. Depending on the nature of neutrosophic sets over the generalized topological spaces, some of the features has been contemplated.

Full Text: PDF

Published: 2020-12-29

How to Cite this Article:

N. Raksha Ben, G. Hari Siva Annam, Generalized topological spaces via neutrosophic sets, J. Math. Comput. Sci., 11 (2021), 716-734

Copyright © 2021 N. Raksha Ben, G. Hari Siva Annam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS